MathSciNet Relay Station
MathSciNet bibliographic data
MR2303197 20F10 (03B25 68Q45)
Kambites, Mark; Silva, Pedro V.; Steinberg, Benjamin On the rational subset problem for groups. J. Algebra 309 (2007), no. 2, 622–639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement